Posted By Forum Administration on March 08, 1999 at 05:39:24:
In Reply to: Overactive bladder posted by Louise on March 05, 1999 at 15:26:27:
I have been diagnosed for 3 years with overactive or irritable bladder. I have tried Ditropan, Levsin and now Detrol. They work to a certain extent but I sometimes have periods of intense discomfort and bladder urgency lasting from a day to a week or more in which the medications don't seem to help. I am trying pelvic exercises and re-training my bladder to go every 2 hours with a 15 min increase each week. During these periods of intense discomfort, I am in the bathroom every 30 min, which makes my quality of life terrible. It's affecting my work, my leisure activities, etc. Is there anything I can do when this happens? Is stress a part of this? Will this condition lead to incontenance? Help!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.